MathSciNet Relay Station
MathSciNet bibliographic data
MR2791023 (2012a:49065) 49M30 (49J15)
Lin, Qun; Loxton, Ryan; Teo, Kok Lay; Wu, Yong Hong A new computational method for optimizing nonlinear impulsive systems. Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 18 (2011), no. 1, 59–76.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement